OTC Aspirin 325 mg 100 Tabs

OTC Aspirin 325 mg 100 Tabs

Regular price $9.99 Save $-9.99
/

Only 0 items in stock!
  

Aspirin brand of acetylsalicylic acid, or ASA, is an anti-inflammatory. That’s what makes Aspirin so effective in relieving pain, like headache, toothache, backache, joint pain, and also in relieving pain and fever due to cold and flu.

Aspirin tablets have a micro-thin coating making them easy to swallow.

*We are only able to ship this item to Canadian customers.

DIN: 02150328

Active Ingredients:
Acetylsalicylic acid (ASA) - 325 mg

Non-Active Ingredients: Corn starch, hypromellose, powdered cellulose, triacetin.

Take 1 or 2 Aspirin tablets with a glass of water every 4 hours as necessary. Maximum 12 tablets daily.